# SDR AALA20090626TUL07

- Difficulty date: March 5, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N16545
- Make and model: Doug DC-9-82
- Aircraft serial: 53027
- Aircraft time: 31,684 hours, 2,700 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER CASTING CRACKED AT INBOARD LEG.  REMOVED AND REPLACED LEFT WING GROUND SPOILER CASTING PER 51-01-00.
